# SDR 9608629949

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT WINDSHIELD OUTER PANE CRACKED.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REPLACED THE LEFT WINDSHIELD AND LEFT HEAT CONTROL PER MM 56-10-2, WINDSHIELD HEAT CHECKED OK.
